# SDR CA050110001

- Difficulty date: December 29, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095009
- Part serial: 0055100871
- Condition: Seized
- Location: Both
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT RETURNED TO FIELD AFTER LAV SMOKE DETECTOR WENT OFF AND VISIBLE SMOKE IN CABIN.  AN EMERGENCY WAS DECLARED AND AN EMERGENCY EVACUATION WAS PERFORMED AFTER LANDING.  NOTE: IT WAS REPORTED THAT SOMEONE BROKE BOTH ANKLES DURING THE EVACUATION FROM THE OVERWING ESCAPE.  BOTH ACMS WERE REPLACED.  INVESTIGATION REVEALED THAT ONE ACM WAS ON MMEL AND THE AIRCRAFT WAS OPERATING ON ONE ACM.  DURING THE TAKEOFF THAT OTHER ACM LOCKED UP.
